I was told by my doctor that I no longer needed my nortriptyline. I was taking 25mg for a year for frequent migranes and then my doctor increased my dosage to 50mg. I never gained weight on the 25 but gained weight rapidly with the 50mg. It is no longer helping my headaches so my doctor has told me to come off of it and has set up other testing for me to do. How fast will this weight come off?
No responses have yet been posted. Add your response to this question.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2012 • 1 answer
Posted 31 Mar 2012 • 2 answers
Posted 24 Aug 2012 • 10 answers
Posted 28 Jul 2016 • 2 answers
Posted 2 days 7 hours ago • 0 answers